# SDR SWAA2023041815587

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 21R.<[01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP 9.;[02] REMOVED ON FWD CARGO BAY GUSSET AT BS 500D STR 21 IAW SRM 51-40-02;[03] REMOVED ON FWD CARGO BAY GUSSET AT BS 500D STR 21R IAW SRM 51-40-02;[04] RECEIVED LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-10 LOT#1522203-2 PO#911525/2 IAW SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL GIVEN;[06] INSTALLED NEW GUSSET ON FCB AT BS500D STR21R IAW SRM 51-40-02 AND DWG#143A7902 REV:;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEM 6 AND MEASUREMENT FIELDS; CARD COMPLETE.
